# SDR SWAA2022070113468

- Difficulty date: May 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM ON BS 328 AT RBL 40 AND WL 208.1 AT PASSENGER CABIN 2022-287709 / [01] TOOL USED ULTRASONIC GAGE P/N: 45MG; S/N: 130061901; DUE DATE: 08-APR-23.;[02] PERFORMED PERMANENT REPAIR ON FLOORBEAM ON BS 328 AT RBL 40 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-7 SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM ON BS 328 AT RBL 40 AND WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 53-10-51-2R-7 SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
